# SDR 8LFA20220322001

- Difficulty date: March 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N402LF
- Make and model: Bell 407
- Aircraft time: 1,050 hours
- Engine: Allsn 250C47B
- Engine time: 1,050 hours, 2,484 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN CABIN WHEN HEAT IS TURNED ON. FOUND ENGINE #1 BEARING CARBON SEAL LEAKING CAUSING CONTAMINATION OF BLEED AIR. DELAYED SUBMITTAL DUE TO INABILITY TO ACCESS SYSTEM
